Well my boyfriend had his first break out last week and started his medication and now were not sure on how our sexual relationship is going to be changed, other than not having sex during a break out at all. Can we still have oral without a condom? And sorry if this is gross but can he **m in my mouth? Or is that a big no no?! I just am not sure of the small details of the oral sex....when not having a break out. Because during a break out we already decided no sexual activity at all just to be safe.Okay now to the actually serious part...i did have it checked out and the test came back negative but...the doctor said their really isn't any sure way to tell unless i have a break out?! Last week i started having a swollen/itchy/irritated area near the back of my vagina. And it burned...itched...tingling...and hurt when i peed....so i naturally assumed yeast infection and began treated it that way.....but it hurt really bad. Like i'd get these sharpe pains like needles stabbing me very badly at first but once i continued the meds it lessened and cleared up. Now a whole week later...i'm no longer burning or itching "very much" but i still am having "small" (but still uncomfortable sharpe pains) and still feel tingly. I did have small bumps with the irritated skin, no longer now but...i didn't think much of it. Before i began to hurt, my boyfriend and i had (unprotected sex) and than a week later he had his first break out. I'm afraid that i am having a type of break out and don't know it and caused him too...but i have no idea to be sure...since the yeast infection meds did help. Please help me is that normal signs of a break out or beginning of one? Or am i paranoid? If so why am i having sharpe pains?!?!?!?! Is the sharpe pains normal with a break out?! And i don't mean if i touch it, i mean just sitting there than OUCH!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?